MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT HAVAB-M; IGM ANTI-HAV

ABBOTT GERMANY ARCHITECT HAVAB-M; IGM ANTI-HAV
Catalog Number 06L21-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient information: no specific patient information was provided.
 
Event or Problem Description
The customer reported imprecise and a (b)(6) result for one patient.The patient's samples (sample ids (b)(6)) generated one (b)(6) result of (b)(6) and multiple (b)(6) results ranging from (b)(6) to (b)(6).No impact to patient management was reported.
 
Additional Manufacturer Narrative
Ticket searches determined that there was normal complaint activity for complaint lot 91529li00.Tracking and trending report review for the architect havab-m assay determined that there were no related trends.Retained reagent kits of lot 91529li00 were tested in a sensitivity setup including additional replicates of positive control.The reagent lot showed normal performance and no false non-reactive results were obtained.Additionally, the clinical sensitivity of the reagent lot was evaluated by testing a commercially available seroconversion panel.The results were compared to the architect havab-m test results provided by the panel manufacturer.Reagent lot 91529li00 detected the same first reactive bleed with comparable s/co values.Based on this data it was shown that the sensitivity performance is not adversely affected.Manufacturing documentation for the lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect havab-m, reagent lot 91529li00 was identified.

Brand Name
ARCHITECT HAVAB-M
Common Device Name
IGM ANTI-HAV
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key8396199
Report Number3002809144-2019-00090
Device Sequence Number2926614
Product Code LOL
UDI-Device Identifier00380740011093
UDI-Public00380740011093
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2019
Device Catalogue Number06L21-25
Device Lot Number91529LI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/15/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR, LIST 03M74-02,; ARCHITECT I2000SR, LIST 03M74-02,; SERIAL (B)(4); SERIAL (B)(4)